David Carmichael : Paxil (Seroxat) Prescripticide


David’s story is harrowing but needs to be heard.

What a brave and courageous man he is for writing this.

My heart goes out to him, and his family.

Anyone on Seroxat/Paxil (or other SSRI’s) can commit violent acts.

It’s Russian Roulette when you take an SSRI, you can become hostile, de-personalized, can suffer drastic personality changes, and even be driven to self harm, suicide, and violence.

I know because I’ve been there.

Seroxat/Paxil is an extremely dangerous drug. Some of the side effects I experienced on Seroxat included very vivid violent dreams  which were extremely disturbing. I became hostile, and aggressive too, and often dreams could merge with reality.

Kudos to David for speaking out about this extremely difficult subject.


 

http://rxisk.org/three-weeks-to-prescripticide/

Three Weeks To Prescripticide

Print Friendly
May 12, 2016 | Reply

Published by

truthman30

An Ex-Seroxat User , here to bring a deeper awareness of the Scandal that is Seroxat .

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s